# SDR UPS205097

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123
- Aircraft serial: 20391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Apu Insp Port
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND DURING PREFLIGHT, MAINTENANCE FOUND WRINKLED SKIN IN VICINITY OF APU FIRE EXT INSPECTION PORT.  INSPECTED DENTED AREAS IAW SRM 53-30-01 PAGE 2A, NO CRACKS FOUND, DENTS ARE SMOOTH.  REINSPECT EVERY 250 CYCLES WITH PERMANENT REPAIR NEXT HEAVY CHECK.  ISSUED DEFERRED MAINTENANCE ITEM.
